Kentucky, 2011

Flooding and Damaging Winds in Kentucky, February 24 to 25, 2011

February 24 to 25, 2011 · NWS JKL · 17 events in 12 counties and zones

The first severe weather event of 2011 took place during the late afternoon and evening hours of February 24th, and the overnight and early morning hours of February 25th; across portions of eastern Kentucky. Numerous reports of heavy rain were received at the weather office along with a handful of both thunderstorm and non-thunderstorm wind reports on the 25th.

Where it happened

Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$44,000
Crop damage
None recorded
Events
17

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JKL wrote it up.

The first severe weather event of 2011 took place during the late afternoon and evening hours of February 24th, and the overnight and early morning hours of February 25th; across portions of eastern Kentucky. Numerous reports of heavy rain were received at the weather office along with a handful of both thunderstorm and non-thunderstorm wind reports on the 25th. All but one of the reports from the 24th were regarding heavy rainfall.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before the first event at Feb 24, 7:07 AM EST, 53 minutes earlier.

Area forecast discussion, Feb 24, 7:07 AM EST, 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
707 AM EST THU FEB 24 2011

.SHORT TERM.../TODAY THROUGH FRIDAY NIGHT/

CONVECTION HAS DEVELOPED EARLY THIS MORNING ALONG AND NORTH OF A WARM
FRONT THAT EXTENDS INTO THE OH AND TN VALLEY REGION WELL TO THE EAST
OF A SHORTWAVE MOVING THROUGH THE SOUTHERN ROCKIES AND NORTHERN
MEXICO AND A SFC LOW DEVELOPING OVER THE SOUTHERN PLAINS. LIGHTNING
HAS BEEN NOTED IN THIS FROM TIME TO TIME IN TN AND PARTS OF WESTERN
AND SOUTH-CENTRAL KY. FURTHER TO THE EAST DEWPOINTS ARE CLIMBING IN
PARTS OF THE LAKE CUMBERLAND REGION AND CUMBERLAND PLATEAU REGION
WITH DEWPOINTS THERE NEARING 40 OR IN THE LOWER 40S.
HOWEVER...DEWPOINTS OVER MUCH OF THE AREA ARE IN THE 30S WITH 20S ON
THE RIDGES OF SOUTHEASTERN KY.

THE LOW LEVEL JET WILL INCREASE ACROSS THE AREA TODAY AS THE LOW
DEEPENS IN THE PLAINS AND APPROACHES THE LOWER OH VALLEY. MODELS PROG
PW TO INCREASE TO AROUND TWO STD DEVIATIONS OR MORE ABOVE NORMAL BY
THIS AFTERNOON COURTESY OF GULF MOISTURE TRANSPORTED NORTH BY THIS
LOW LEVEL JET. ISENTROPIC LIFT WILL INCREASE ACROSS THE REGION AND BE
STRONGEST IN THE VICINITY OF THIS BOUNDARY PERHAPS BETWEEN THE KY HWY
80 AND MTN PARKWAY CORRIDOR THIS MORNING. AT THIS POINT IN TIME...WE
FEEL THE HEAVIEST QPF THROUGH ABOUT 18Z OF NEAR ONE INCH SHOULD FALL
WITHIN THIS AREA. AS THE LOW DEEPENS AND APPROACHES THE LOWER OH
VALLEY THE BOUNDARY WILL LIFT TO THE NORTH AND ALSO THE HEAVIEST
RAINFALL AS WELL. THIS SHOULD LEAD TO THE HEAVIEST RAIN BETWEEN 18Z
AND 0Z ACROSS THE CENTRAL AND NORTHERN CWA. IN FACT...OVER TIME AS
THE TYPICAL DOWNSLOPE/RAINSHADOW AREAS IN THE SOUTHERN AND
SOUTHEASTERN CWA GET INTO THE WARM SECTOR...A LULL IN THE PRECIP OR
MORE IN THE WAY OF SCATTERED PRECIP IS EXPECTED BY LATE IN THE
AFTERNOON AND THROUGH THE EARLY EVENING.

A SECOND ROUND OF RAIN ASSOCIATED WITH THE COLD FRONT IS
EXPECTED TONIGHT WITH THE HEAVIEST RAIN TONIGHT IN THE NORTH AND
NORTHEAST. FOR QPF GENERALLY STAYED CLOSE TO HPC...BUT DID ACCOUNT
FOR SLIGHTLY HIGHER AMOUNTS IN THE 0Z GFS IN THE AM WENT A BIT
HEAVIER WITH QPF THIS AFTERNOON CLOSER TO THE MTN PARKWAY. STORM
TOTAL QPF STILL APPEARS AS IF IT WILL APPROACH OR EXCEED THREE INCHES
FROM JUST NORTH OF SME TO JUST NORTH OF JKL TO NEAR THE CONFLUENCE OF
ELLIOTT AND MORGAN COUNTIES. IF ANY TRAINING OCCURS...LOCALLY HIGHER
AMOUNTS WOULD OCCUR IN THE AREAS OF TRAINING OF CONVECTION. QPF IN
AREAS TO THE SOUTH SHOULD AVERAGE AN INCH AND A HALF TO AN INCH AND
THREE QUARTERS NEAR THE TN/VA/KY TRI STATE AREA AND ALONG THE VA
BORDER TO IN EXCESS OF TWO AND A HALF INCHES.

THE CURRENT AREAL COVERAGE AND TIMING OF THE FFA STILL SEEMS VALID AS
THE HEAVIEST QPF SHOULD FALL WITHIN THE FFA AREA. BASED ON THE QPF
FORECAST...THE KY RIVER FROM JACKSON AND BOONEVILLE DOWNSTREAM AND
THE RED RIVER APPEAR TO BE THE MOST AT RISK OF STAGES NEARING FLOOD
STAGE AND OR POSSIBLE FLOODING BY LATE THU NIGHT OR FRI. THIS
SCENARIO WILL CONTINUE TO BE MONITORED. PRIOR TO ANY POTENTIAL FLOOD
ON LARGER STREAMS OR CREEKS TRAINING OF CONVECTION COULD LEAD TO SOME
FLASH FLOODING AS WELL.

AS FOR POPS HAVE 12 HOURS POPS OF 100 PERCENT ACROSS THE BOARD.
HOWEVER...AS PARTS OF THE SOUTHERN AND SOUTHEASTERN CWA GET INTO THE
WARM SECTOR BY EVENING TAPERED POPS DOWN THERE INTO THE CHANCE RANGE
FOR A FEW HOURS BEFORE RAMPING BACK UP WITH THE WARM FRONT. LINGERED
CHANCE TO LIKELY POPS INTO FRI MORNING AS MODELS INDICATE SOME
LINGERING LIFT IN THE MOIST LOW LEVELS BEHIND THE DEPARTING DEEPER
MOISTURE.

TEMPS IN CENTRAL AND NORTHERN AREAS WILL BE HELD BACK A BIT BY THE
RAIN TODAY...BUT LOCATIONS NEAR THE TN BORDER SHOULD HAVE NO TROUBLE
APPROACHING OR EXCEEDING 60 DEGREES. THE TEMP CURVE TONIGHT AND INTO
FRI SHOULD BE MORE IN THE WAY OF NON DIURNAL WITH HIGH TEMPS LIKELY
IN THE AM ON FRI AS COLD ADVECTION LEADS TO TEMPS SLIDING BACK INTO
OR THROUGH THE 40S BEHIND THE FRONT. MODELS PROG THE LOW LEVEL
MOISTURE TO DECREASE ON FRI NIGHT AS A RIDGE OF HIGH PRESSURE OVER
THE GREAT LAKES REGION BUILDS INTO THE AREA AND MIN T SHOULD END UP
NEAR NORMAL FOR THIS TIME OF YEAR.

.LONG TERM.../SATURDAY THROUGH WEDNESDAY/

PROGRESSIVE ZONAL FLOW PATTERN OVER THE CONUS WILL BE IN PLACE
THROUGH THE PERIOD WITH ANY COLD AIR STAYING BOTTLED UP TO OUR
NORTH. WE WILL HAVE ONE DYNAMIC SYSTEM TO DEAL WITH SUNDAY THROUGH
MONDAY...WHICH ALOFT WILL BEAR A STRIKING RESEMBLANCE TO THE HEAVY
RAIN MAKER POISED TO IMPACT THE REGION TODAY AND TONIGHT. HOWEVER...
THE SPONSORING SHORTWAVE APPEARS TO BE A TAD STRONGER WITH SOME
NORTHERN STREAM SUPPORT WHICH WILL ALLOW THE ATTENDANT SURFACE LOW
TO BE STRONGER AND TRACK WELL TO OUR NORTH. THIS SHOULD KEEP THE
HEAVIEST RAINFALL WELL TO OUR NORTH AS WELL.

PROGS ARE IN GOOD AGREEMENT THROUGH THE PERIOD WITH THE 24/00Z GFS
NOW SLOWING DOWN THE SUNDAY/MONDAY SYSTEM IN LOCK STEP WITH ITS
FOREIGN COUNTERPARTS. A EQUAL WEIGHTED MODEL BLEND SHOULD SUFFICE.

SATURDAY WILL BE DRY AND SEASONABLY MILD. WE WILL KEEP SATURDAY
NIGHT DRY...BUT RAIN CHANCES WILL RAMP UP ON SUNDAY. THERE REMAINS
SOME SLIGHT TIMING UNCERTAINTY WITH THE ACTUAL FRONTAL PASSAGE...SO
WILL KEEP POPS CAPPED AT 50% SUNDAY NIGHT AND MONDAY MORNING. PROGS
INDICATE A VERY HEALTHY LOW LEVEL JET WITH THIS SYSTEM AND A
NEGATIVE TILT TO THE H5 WAVE...SO WILL ADD IN A SLIGHT CHANCE OF
THUNDER AND BEEF UP WINDS SUNDAY NIGHT INTO MONDAY. THE SYSTEM WILL
PASS QUICKLY TO OUR EAST MONDAY NIGHT WITH HIGH PRESSURE BUILDING IN
BEHIND. TUESDAY AND WEDNESDAY SHOULD BE DRY AND SEASONABLY MILD.

&&

.AVIATION.../12Z TO 12Z/...UPDATED

CURRENTLY...STRONG SOUTHERLY FLOW JUST OFF THE GROUND COURTESTY OF A
STRENGTHENING LOW LEVEL JET TRANSPORTING MOISTURE INTO THE REGION WITH
LIGHT OR CALM WINDS AT THE SFC IS RESULTING IN SOME LLWS AND HAVE
CONTINUED TO INCLUDE THIS THREAT FOR THE FIRST COUPLE OF HOURS OF
THE PERIOD BEFORE BRINGING IN A CB GROUP TO ACCOUNT FOR THUNDER
POTENTIAL. RECENT VWP INDICATED SOUTHWESTERLY WINDS AT 3KMSL AROUND
35KT. CONVECTION WILL CONTINUE TO DEVELOP AND SPREAD ACROSS THE
REGION WITH CIGS PROGRESSIVELY DETERIORATING INTO MVFR RANGE AND THEN
IFR RANGE...LOWERING TO IFR AT SME AND LOZ FIRST. THEN A PERSISTENT
BAND OF RAIN IS EXPECTED TO AFFECT ALL THE TAF SITES FOR ABOUT A 4 TO
6 HR PERIOD WITH IFR LINGERING FOR A FEW HOURS. BRIEF PERIODS OF LIFR
OR VLIFR COULD OCCUR IN ANY HEAVIER SHOWERS OR THUNDERSTORMS. AS THE
BOUNDARY LIFTS A BIT FURTHER TO THE NORTH 18Z TO 0Z...A RETURN TO
MVFR SHOULD OCCUR AT THE TAF SITES AND LAST FOR A FEW HOURS BEFORE A
POSSIBLE RETURN TO IFR IN ANOTHER BAND OF RAIN AND ISOLATED
THUNDERSTORMS IN ADVANCE OF A COLD FRONT.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM NOON EST TODAY THROUGH FRIDAY MORNING FOR
KYZ044-050>052-058>060-068-069-079-080-083>086-104-106>109-111-
112-114-116.

&&

SHORT TERM...JP
LONG TERM....ABE
AVIATION...JP
Hazardous weather outlook, Feb 24, 4:19 AM EST, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
419 AM EST THU FEB 24 2011

KYZ044-050>052-058>060-068-069-079-080-083>086-104-106>109-111-112-
114-116-251215-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-ELLIOTT-MORGAN-
JOHNSON-WOLFE-MAGOFFIN-LEE-BREATHITT-OWSLEY-CLAY-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...SANDY HOOK...
WEST LIBERTY...PAINTSVILLE...CAMPTON...SALYERSVILLE...BEATTYVILLE...
JACKSON...BOONEVILLE...MANCHESTER
419 AM EST THU FEB 24 2011

...FLOOD WATCH IN EFFECT FROM NOON EST TODAY THROUGH FRIDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

PERIODS OF HEAVY RAIN WITH ISOLATED EMBEDDED THUNDERSTORMS ARE
EXPECTED TODAY AND TONIGHT. STORM TOTAL RAINFALL AVERAGING AROUND 3
INCHES IS EXPECTED WITH THIS BY LATE TONIGHT...WITH LOCALLY HEAVIER
AMOUNTS POSSIBLE ESPECIALLY WHERE THUNDERSTORMS OCCUR. SUCH RAINFALL
WILL CAUSE RAPID RISES ON AREA CREEKS AND STREAMS THURSDAY INTO
THURSDAY NIGHT...AND POSSIBLE RIVER FLOODING BY LATE THURSDAY NIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

RIVERS ARE EXPECTED TO BE RUNNING HIGH ON FRIDAY AND FRIDAY NIGHT AND
COULD BE FLOODING IN SOME AREAS.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND MONDAY
MORNING AS A STRONG COLD FRONT PASSES THROUGH THE REGION. GUSTY
WINDS ARE ALSO EXPECTED WITH THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY THROUGH FRIDAY MORNING.

KYZ087-088-110-113-115-117>120-251215-
BELL-HARLAN-FLOYD-KNOTT-PERRY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...MIDDLESBORO...PINEVILLE...HARLAN...
PRESTONSBURG...HINDMAN...HAZARD...HYDEN...WHITESBURG...INEZ...
PIKEVILLE
419 AM EST THU FEB 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

PERIODS OF HEAVY RAIN WITH ISOLATED EMBEDDED THUNDERSTORMS ARE
EXPECTED TODAY AND TONIGHT. STORM TOTAL RAINFALL AVERAGING 1.5 TO 2.5
INCHES IS EXPECTED BY LATE TONIGHT...WITH LOCALLY HEAVIER AMOUNTS
POSSIBLE ESPECIALLY WHERE THUNDERSTORMS OCCUR. SUCH RAINFALL COULD
CAUSE SMALL STREAMS AND POOR DRAINING URBAN AREAS TO FLOOD.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND MONDAY
MORNING AS A STRONG COLD FRONT PASSES THROUGH THE REGION. GUSTY WINDS
ARE ALSO EXPECTED WITH THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY THROUGH FRIDAY MORNING.

JP/ABE

The radar

The Knoxville radar (KMRX), 112 km away, was scanning. The volume nearest the first event began at 13:00 UTC.

Open the radar archive at this moment

Event by event

6 heavy rain, 5 thunderstorm wind, 4 flood, 1 strong wind, 1 high wind. Local standard time, as filed.

Heavy Rain, McCreary

When
February 24, 8:00 AM EST to 4:42 PM EST
Where
McCreary County, Stearns
Reported by
Emergency Manager
Coordinates
36.700, -84.470

The McCreary county emergency manager measured a rainfall amount of 1.59 inches in Stearns.

Heavy Rain, Estill

When
February 24, 8:00 AM EST to 5:00 PM EST
Where
Estill County, Irvine
Reported by
Emergency Manager
Coordinates
37.700, -83.970

One and three tenths of an inch of rain fell in Irvine.

Heavy Rain, Bell

When
February 24, 8:00 AM EST to 6:27 PM EST
Where
Bell County, Middlesboro
Reported by
Trained Spotter
Coordinates
36.600, -83.720

Two inches of rain fell along Clear Creek in Middlesboro.

Heavy Rain, Estill

When
February 24, 8:00 AM EST to 9:53 PM EST
Where
Estill County, Irvine
Reported by
Emergency Manager
Coordinates
37.700, -83.970

One and seven tenths of an inch of rain fell in Irvine.

Flood, Menifee

When
February 24, 10:00 AM EST to 11:40 PM EST
Where
Menifee County, 0.26 mi WNW of Means to 0.18 mi SW of Means
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
37.951, -83.775

The Menifee county 911 dispatcher received a report of water across US Hwy 460 in the Means community.

Flood, Wayne

When
February 24, 10:00 AM EST to February 25, 12:50 AM EST
Where
Wayne County, 1.41 mi SSW of Monticello Wayne Arp to 0.26 mi WSW of Monticello
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
36.832, -84.861

Water had backed up and onto Hwy 92E in Monticello. The last report of flooding was received around 430 am by the county dispatch office.

Heavy Rain, Leslie

When
February 24, 10:00 AM EST to February 25, 6:15 AM EST
Where
Leslie County, Thousandsticks
Reported by
COOP Observer
Coordinates
37.180, -83.420

One and two hundredths of an inch of rain fell in Thousandsticks.

Heavy Rain, Perry

When
February 24, 8:00 PM EST to 10:40 PM EST
Where
Perry County, 5 mi NE of Hazard
Reported by
Law Enforcement
Coordinates
37.301, -83.136

Heavy rain caused a landslide on Hwy 80 near the junction of Hwy 476 near Hazard.

Strong Wind, Pulaski

When
February 24, 11:15 PM EST to 11:30 PM EST
Where
Pulaski forecast zone
Measured
38 kt (44 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
37.104, -84.577 (the zone’s center; the record gives no point)

A tree fell onto a vehicle 1 mile south of Somerset.

Flood, Jackson

When
February 25, 12:00 AM EST to 4:40 AM EST
Where
Jackson County, 1.9 mi WNW of Morrill to 1.46 mi W of Morrill
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
37.535, -84.229

Water had backed up out of roadside ditches and across Hwy 421 in the Morrill area, on both sides of the Rockcastle and Jackson county line.

Thunderstorm Wind, Wayne

When
February 25, 12:30 AM EST to 12:50 AM EST
Where
Wayne County, 0.99 mi SSW of Monticello Wayne Arp
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
Law Enforcement
Coordinates
36.837, -84.858

A screen door was torn from a home along Hwy 92E in Monticello. A number of power outages were also reported in and around Monticello. Multiple trees had been blown down on Hwys 90E and 92E as well.

Thunderstorm Wind, Whitley

When
February 25, 12:50 AM EST to 1:10 AM EST
Where
Whitley County, Williamsburg
Measured
48 kt (55 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
36.730, -84.170

Some small trees were blown down along Hwy 92E near Williamsburg.

Thunderstorm Wind, Laurel

When
February 25, 12:50 AM EST to 1:10 AM EST
Where
Laurel County, Keavy
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Amateur Radio
Coordinates
37.000, -84.170

A tree fell onto a carport, damaging both the carport and a boat being housed inside. Another tree also fell on a building at another site in Keavy and damaged that building as well.

Flood, Whitley

When
February 25, 1:00 AM EST to 1:30 AM EST
Where
Whitley County, 0.86 mi ESE of Liberty to 0.52 mi NNW of Williamsburg
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
36.768, -84.185

Some minor flooding was reported along Hwy 25W just north of Williamsburg.

Thunderstorm Wind, Perry

When
February 25, 1:45 AM EST to 1:53 AM EST
Where
Perry County, Engle
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.380, -83.250

A trained spotter reported an estimated thunderstorm wind gust of 58 mph near Engle.

Thunderstorm Wind, Perry

When
February 25, 1:50 AM EST to 1:55 AM EST
Where
Perry County, 3 mi W of Hazard
Measured
48 kt (55 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
37.250, -83.255

A tree was blown down on Brown Creek Road near Hwy 451 and the Hal Rogers Parkway at mile marker 56.

High Wind, Rowan

When
February 25, 6:00 AM EST to 6:30 AM EST
Where
Rowan forecast zone
Measured
50 kt (58 mph) estimated gust
Reported by
Mesonet
Coordinates
38.196, -83.421 (the zone’s center; the record gives no point)

A 58mph wind gust was recorded by the Triangle Mountains RAWS station.

What these are

Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Strong Wind
Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2011Every state in 2011This day in weather historyWarnings in Kentucky, February 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 276049, 276050, 276051, 276052, 276059, 276060, 276080, 276053, 276054, 276079, 276061, 276062, 276063, 276072, 276076, 276078, 276081.